A method for reducing integral equations of the first kind to integral equations of the second kind
Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2099-2102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_11_a22,
author = {L. G. Lamanova},
title = {A method for reducing integral equations of the first kind to integral equations of the second kind},
journal = {Differencialʹnye uravneni\^a},
pages = {2099--2102},
year = {1980},
volume = {16},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_11_a22/}
}
TY - JOUR AU - L. G. Lamanova TI - A method for reducing integral equations of the first kind to integral equations of the second kind JO - Differencialʹnye uravneniâ PY - 1980 SP - 2099 EP - 2102 VL - 16 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_11_a22/ LA - ru ID - DE_1980_16_11_a22 ER -
L. G. Lamanova. A method for reducing integral equations of the first kind to integral equations of the second kind. Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2099-2102. http://geodesic.mathdoc.fr/item/DE_1980_16_11_a22/